PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On Bourgain's bound for short exponential sums and squarefree numbers

Volume 172 / 2016

Ramon M. Nunes Acta Arithmetica 172 (2016), 99-116 MSC: Primary 11N37; Secondary 11L05. DOI: 10.4064/aa7896-12-2015 Published online: 3 December 2015


We use Bourgain's recent bound for short exponential sums to prove certain independence results related to the distribution of squarefree numbers in arithmetic progressions.


  • Ramon M. NunesLaboratoire de Mathématiques
    Université Paris Sud
    Campus d'Orsay
    91405 Orsay Cedex, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image